# SDR IXXA0500140S

- Difficulty date: March 3, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Missing
- Location: Sta 180l-35rh-36
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND FUSELAGE AFT CENTER SECTION LOWER PLATING DRAIN HOLE REPAIR DOUBLER MISSING ONE ROW FASTENERS AT STA 180.000, L-35 RT TO L-36.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF EXISTING REPAIR DOUBLER.  FABRICATED EXTERNAL REPAIR DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR DOUBLER.  APPLIED SEALANT TO FAYING SUFACES.  INSTALLED REPAIR DOUBLER IAW ALL APPLICABLE MANUALS AND DRAWINGS.
